Apo Health Osteo Relief Paracetamol 665mg Tablets (2 Packs of 96 = 192 Tablets)

Show all

APOHEALTH Osteo Relief Paracetamol 665 mg provides effective relief from persistent pain associated with osteoarthritis.

Placeholder
Choose an option
Apo Health Osteo Relief Paracetamol 665mg Tablets (2 Packs of 96 = 192 Tablets) - Concession
$5.60
Apo Health Osteo Relief Paracetamol 665mg Tablets (2 Packs of 96 = 192 Tablets) - Over-the-Counter
$11.98
Apo Health Osteo Relief Paracetamol 665mg Tablets (2 Packs of 96 = 192 Tablets) - Safety Net
$0.00
Clear
SKU: 9338475017669 Categories: ,
Product Information

Apo Health Osteo Relief  Paracetamol 665mg provides relief of persistent pain associated with Osteoarthritis.

Apo Health Osteo Relief  Paracetamol 665mg are capsule shaped tablets, making them easier to swallow with water.

The paracetamol in Apo Health Osteo Relief  Paracetamol 665mg is released in 2 stages. The first stage provides a immediate release for rapid relief followed by the second stage which provides a slow release over the balance of the eight hour period to provide prolonged pain relief.

Apo Health Osteo Relief  Paracetamol 665mg also provides relief of pain associated with muscle  aches and pains.

Apo Health Osteo Relief  Paracetamol 665mg tablets contain 665mg of paracetamol as the active ingredient in a modified release tablet.

 

Dosage Information

How to use:

  • Swallow the tablets whole with water or other fluid.
  • Do not crush the tablets. They can be taken with or without food.

How long to use it:

Children 12 year to Adults: 2 tablets, swallowed whole with water three times a day or every 6-8 hours (maximum 6 caplets in 24 hours).

Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

Ingredient List

Apo Health Osteo Relief  Paracetamol 665mg tablets contain 665mg of paracetamol as the active ingredient in a modified release tablet.

They DO NOT contain gluten or lactose and are sugarfree.

ENQUIRE

1800 200 736